# SDR SIMA200305004

- Difficulty date: February 12, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM (SRM 145/1142 REV 20) CHAPTERS 51-20-01, 51-40-02, 51-20-03, EMB 145 CPM 51-21-04 THROUGH 51-21-06 AND AEAI ETN NR EB53-021R1.  (M)
